# SDR UALA2012031901768

- Difficulty date: March 19, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 64,225 hours, 23,788 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY EXIT LIGHTING AT SEAT ROWS 8-11 LT INOP.  SECURED LOOSE CONNECTOR AT SEAT 12, OPS CHECKS OKAY.  ACP INSPECTION OF EEL CONNECTOR.
